# SDR USAA2012111900011

- Difficulty date: November 17, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 59,180 hours, 40,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT SIGN AT SIDEWALL OF EXIT ROW, AIRCRAFT RIGHT, MISSING.  MAINTENANCE INSTALLED EXIT SIGN AT EXIT ROW SEAT.
